NRAS
21,311 members25,056 posts

Cimzia injection site reaction

Hello , I've just had my 2nd loading dose of Cimzia and this time the 2 injections went in my tummy ..I have woken up to the sites being red and puffy and about the the size of 2 50p pieces is this normal? Last time the loading doses went into my legs and this reaction didn't happen, has anybody else experienced this ? Thanks Claire

4 Replies
oldestnewest

Hi Claire, as Scouser has said I was warned this is quite a common reaction although I haven'y experienced it myself...I've had a couple of times where the site went a little firm but after a few hours went down. I'm sure it's nothing to worry about call your nurse as Scouser suggested just to put your mind at rest.

Good luck xx

Reply

Hello BOB here

This will go soon give it some time

BOB

Reply

Hope things settle down quickly for you.

I found that it works best for me in the tummy. When I used the thigh I got a bit of a reaction and response was much poorer. I cycle quite a bit and there's little spare skin there! ! I think it was ending up in the muscle rather than under the skin. After discussion with my consultant I stick to the tummy.

You need to go through a few cycles to see how your body reacts to different injection sites and discuss with your rheumy team.

Finally I sincerely hope that Cimzia is going to work for you and that you can cope with any reactions.

Reply

Ah thanks everybody ...my rhumi nurse rang me back and said as you have it is quite common and has suggested I put a cream on the area that you would use for bites/stings.

Yes I guess with more practice I'll become and expert jabber :) ...thankyou for your kind wishes will keep you updated C x

Reply

You may also like...